Download Anwendung der Grassmann'schen Ausdehnungslehre auf die by Rudolf Mehmke PDF

By Rudolf Mehmke

This e-book was once initially released sooner than 1923, and represents a duplicate of a tremendous historic paintings, retaining an analogous structure because the unique paintings. whereas a few publishers have opted to observe OCR (optical personality reputation) expertise to the method, we think this ends up in sub-optimal effects (frequent typographical mistakes, unusual characters and complicated formatting) and doesn't effectively protect the old personality of the unique artifact. We think this paintings is culturally very important in its unique archival shape. whereas we attempt to properly fresh and digitally increase the unique paintings, there are sometimes cases the place imperfections comparable to blurred or lacking pages, bad photos or errant marks could have been brought because of both the standard of the unique paintings or the scanning procedure itself. regardless of those occasional imperfections, we now have introduced it again into print as a part of our ongoing worldwide e-book renovation dedication, delivering clients with entry to the absolute best ancient reprints. We get pleasure from your knowing of those occasional imperfections, and clearly wish you get pleasure from seeing the e-book in a layout as shut as attainable to that meant by way of the unique writer.

Show description

Read or Download Anwendung der Grassmann'schen Ausdehnungslehre auf die Geometrie der Kreise in der Ebene PDF

Best geometry and topology books

Low Dimensional Topology

During this quantity, that is devoted to H. Seifert, are papers in keeping with talks given on the Isle of Thorns convention on low dimensional topology held in 1982.

Extra resources for Anwendung der Grassmann'schen Ausdehnungslehre auf die Geometrie der Kreise in der Ebene

Example text

1937), On products in a complex, Proc. Nat. Acad. Sci. USA 23, 285–291. Whitney, H. (1938), On products in a complex, Ann. of Math. 39, 397–432. Wirthm¨ uller, K. (1975), Equivariant S-duality, Arch. Math. (Basel) 26, 427–431.

Math. Soc. 87, 294–329. S. B. (1972), Applications to stable homotopy theory, Bull. Amer. Math. Soc. 78, 981–987. Knill, R. (1971), On the homology of a fixed point set, Bull. Amer. Math. Soc. 77, 184–190. Lefschetz, S. (1926), Intersections and transformations of complexes and manifolds, Trans. Amer. Math. Soc. 28, 1–49; (also in selected papers, Chelsea, New York, 1971, pp. 199–247). Lefschetz, S. (1928), Closed point sets on a manifold, Ann. of Math. 29, 232–254; (also in selected papers, Chelsea, New York, 1971, pp.

Math. 10, 585–590. Moore, J. C. (1956), On a theorem of Borsuk, Fund. Math. 43, 195–201. Nomura, Y. (1960), On mapping sequences, Nagoya Math. J. 17, 111–145. 32 Poincar´ e, H. R. Acad. Sci. Paris 115; (also in Oeuvres, vol. VI, pp. 186– 192). Poincar´ e, H. R. Acad. Sci. Paris 117, 144–145; (also in Oeuvres, vol. XI, pp. 6–7). Poincar´ e, H. (1895), Oeuvres, vol. VI, Gauthier–Villars, Paris 1953. Pontrjagin, L. (1934), The general topological theorem of duality for closed sets, Ann. of Math. 35, 904–914.

Download PDF sample

Rated 4.59 of 5 – based on 45 votes